# SDR 97UAL900535

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1813U
- Make and model: Doug DC-10-10
- Aircraft serial: 46612
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58791
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL EMERGENCY LIGHTS INOPERATIVE CROSS AISLE ROW 9CDEFG.  *S/D*  REPLACED BATTERY PACK, OPS CHECK OK.
